Dermal reaction and bigeminal premature ventricular contractions due to neostigmine: a case report.
Аннотация
INTRODUCTION
Neostigmine is a frequently used acetylcholinesterase inhibitor administered to reverse muscular relaxation caused by nondepolarizing neuromuscular relaxants in patients recovering from general anesthesia. Severe allergic reactions and urticaria are rarely reported following the use of neostigmine bromide, and never with methylsulfate-containing drugs. In this case, bigeminal premature ventricular contractions added to urticaria provides a warning about the possibility of a life-threatening situation.
CASE PRESENTATION: We report the case of a 23-year-old Persian woman who presented with bigeminal premature ventricular contractions along with urticarial lesions on her arm and trunk as soon as she was administered neostigmine methylsulfate after undergoing a laparoscopy for ectopic pregnancy.
CONCLUSION
This case report could be of value not only for anesthesiologists who routinely use neostigmine but also for others who administer the pharmaceutical preparation in other situations. The report presents a rare case of drug reaction following neostigmine use. As a result, one should consider any drug a probable cause of drug reaction. The preparation of resuscitative facilities, therefore, is necessary prior to the prescription of the medication.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.